Exploring Maximal and Minimal Open Submsets in M-Topology: A Comprehensive Analysis


Abstract views: 111 / PDF downloads: 73

Authors

Keywords:

Multiset, Multiset topology, M-topology, maximal open sets, minimal open sets, connectedness

Abstract

Topological structures defined in the context of multisets, a set that allows multiple occurrences of objects, are referred to as M-topological spaces. This article introduces the concept of maximal and minimal open submsets in M-topology. The role of whole elements and part elements in maximal open and minimal open submsets and their uniqueness, together with the topological situation in which an open submset becomes both maximal open and minimal open, is analysed. Some conditions for disconnectedness in M-topologyical spaces are obtained in light of the fact that the existence of a non-empty proper clopen submset is not enough to establish the disconnectedness of an M-topologyical space.

References

Rajish Kumar P., Sunil Jacob John, On redundancy, separation and connectedness

in multiset topological spaces, AIMS Mathematics, 5(3): 2484-2499.

Kumar, P. Rajish, Sunil Jacob John, and Sovan Samanta. "Compactness and sub-

space M-topologyies." Soft Computing 26.9 (2022): 4115-4122.

Kumar, P. Rajish, and Sunil Jacob John. "Role of interior and boundary in M-

topology." AIP conference proceedings. Vol. 2336. No. 1. AIP Publishing LLC, 2021.

Girish K.P., Sunil Jacob John, Multiset topologies induced by multiset relations,

Information Sciences 188(0)(2012) 298-313.

Girish K.P. and Sunil Jacob John, On multiset topologies, Theory and Applications

of Mathematics and Computer Science 2(1)(2012)37-52.

K. P. Girish and S. J. John, "Relations and functions in multiset context" Information

Sciences, vol. 179, no. 6, pp. 758-768, 2009.

K. P. Girish and S. J. John, "Rough multisets and information multisystems," Ad-

vances in Decision Sciences, p. 17, 2011 .

S.J. John, Soft Sets: Theory and Applications, Springer, Cham, 2021.

Z. Pawlak, Rough sets, International Journal of Computer and Information Science

(1982) 341-356.

L.A. Zadeh, Fuzzy sets, Inform. and control 8(1965) 338-353.

P.M. Mahalakshmi, P. Thangavelu, M-Connectedness in M-topology, International

Journal of Pure and Applied Mathematics 106(8)(2016) 21-25.

W. D. Blizard, Multiset theory, Notre Dame J. Formal Logic 30 (1989) 36-66.

A Ghareeb, Redundancy of multiset topological spaces. Iranian Journal of Fuzzy

Systems 14(4) (2017) 163-168.

D. Singh and J. N. Singh, Some combinatorics of multisets, International Journal of

Mathematical Education in Science and Technology 34 (2003) 489-499.

W.D.Blizard , The development of multiset theory, Modern Logic 1 (1991) 319-352.

W.D. Blizard, Real-valued multisets and fuzzy sets, Fuzzy Sets and Systems 33 (1989),

-97.

Fumie Nakaoka and Nobuyuki Oda, Some applications of minimal open sets, IJMMS

:8 (2001) 471–476.

Fumie Nakaoka and Nobuyuki Oda, Minimal closed sets and maximal closed sets, In-

ternational Journal of Mathematics and Mathematical Sciences, Volume 2006, Article

ID 18647, Pages 1–8.

Fumie Nakaoka and Nobuyuki Oda, Some properties of maximal open sets, IJMMS

:21, 1331–1340

Shravan, Karishma, and Binod Chandra Tripathy, Multiset mixed topological space,

Soft computing 23.20 (2019): 9801-9805.

Mahanta, Sougata, and S. K. Samanta, Compactness in multiset topology, Int. J.

Math. Trends Tech.(IJMTT) 47 (2017): 275-282.

El-Sharkasy, M. M., Wafaa M. Fouda, and Mohamed S. Badr, Multiset topology

via DNA and RNA mutation, Mathematical Methods in the Applied Sciences 41.15

(2018): 5820-5832.

Shravan, Karishma, and Binod Chandra Tripathy, Multiset ideal topological spaces

and local functions, Proyecciones (Antofagasta) 37.4 (2018): 699-711.

Das, Rakhal, and Binod Chandra Tripathy, Neutrosophic multiset topological space,

Neutrosophic sets and systems 35 (2020): 142-152.

Downloads

Published

2024-02-20

How to Cite

Thankachan, B., Jacob John, S., & P, R. K. P. (2024). Exploring Maximal and Minimal Open Submsets in M-Topology: A Comprehensive Analysis. Results in Nonlinear Analysis, 7(1), 176–190. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/368